# SDR HNAA0100067

- Difficulty date: October 19, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 41,473 hours, 48,061 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 8800129
- Part serial: DCL19189
- Condition: Flat
- Part time: 33,050 hours, 37,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, MAIN GEAR CAUTION LIGHTS REMAINED ON WITH W.O.W. CAUTION LIGHT. CYCLED GEAR, CAME DOWN AND LOCKED WITH THREE GREEN INDICATION. RETRACTED GEAR AGAIN, NOSE DOOR CAUTION LIGHT REMAINED ON WITH W.O.W. CAUTION LIGHT. EXTENDED GEAR AND RETURNED TO DEPARTURE FIELD. FOUND NLG SHOCK STRUT FLAT. RESEALED NLG STRUT CHARGING VALVE AND SERVICED STRUT.
